BIFURCATION OF BRANCHES OF SOLUTIONS FOR IMPULSIVE BOUNDARY VALUE PROBLEMS
Vol. 8(1) Jan. 2020, No. 6, pp. 43-62
Z. BELATTAR AND A. LAKMECHE
This work is concerned with an impulsive boundary value problem for second order differential equations with real parameter. Our approach is based on the implicit function theorem to prove existence of a unique branches of solutions, moreover we use bifurcation Krasnosel’ski theorems to prove existence of multiple branches of solutions depending on the values of the real parameter.